- 15 hours ago by Khealey23
- tachyarrhythmia, anxiety, panic disorder, generalized anxiety disorder, sertraline, side effect, sleep, medication, heart, heart rate, symptom
I’m constantly being told my symptoms are just anxiety but part of me feels that it’s side effects from the medication. I’ve been getting random fast heart rate and then sometimes really slow heart rate. I’ve been feeling lightheaded and extra tired all the time. My dreams are crazy weird lately and I’ve been frequently waking up several times throughout the night. I’m on 25 mg at the end of week 5 so far.
I also went to the doctor about a week and a half ago got EKG was normal when they tested. Doctor insisted that I continue on the medication but offered me to stop if I really felt the need to and offered beta blockers as an alternative, however I’m hesitant of doing that as I really never had heart issues until this year. Everyone keeps telling me it’s just my anxiety. Do you think the medication can do this? Along with the sleep issues?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.